The Inviscid Limit for the Navier–Stokes Equations with Data Analytic Only Near the Boundary

Igor Kukavica, Vlad Vicol, Fei Wang

Research output: Contribution to journalArticle

Abstract

We address the inviscid limit for the Navier–Stokes equations in a half space, with initial datum that is analytic only close to the boundary of the domain, and that has Sobolev regularity in the complement. We prove that for such data the solution of the Navier–Stokes equations converges in the vanishing viscosity limit to the solution of the Euler equation, on a constant time interval.

Original languageEnglish (US)
Pages (from-to)779-827
Number of pages49
JournalArchive for Rational Mechanics and Analysis
Volume237
Issue number2
DOIs
StatePublished - Aug 1 2020

ASJC Scopus subject areas

  • Analysis
  • Mathematics (miscellaneous)
  • Mechanical Engineering

Fingerprint Dive into the research topics of 'The Inviscid Limit for the Navier–Stokes Equations with Data Analytic Only Near the Boundary'. Together they form a unique fingerprint.

  • Cite this